Open Access
June, 1949 On the Strong Stability of a Sequence of Events
Aryeh Dvoretzky
Ann. Math. Statist. 20(2): 296-299 (June, 1949). DOI: 10.1214/aoms/1177730039


M. Loeve [3] has found conditions under which a sequence of events which may be interdependent in an arbitrary manner is strongly stable. In this note it is established that considerably weaker conditions imply the strong stability.


Download Citation

Aryeh Dvoretzky. "On the Strong Stability of a Sequence of Events." Ann. Math. Statist. 20 (2) 296 - 299, June, 1949.


Published: June, 1949
First available in Project Euclid: 28 April 2007

zbMATH: 0033.38402
MathSciNet: MR31675
Digital Object Identifier: 10.1214/aoms/1177730039

Rights: Copyright © 1949 Institute of Mathematical Statistics

Vol.20 • No. 2 • June, 1949
Back to Top